Armenian Journal of Mathematics

On the structure of $C^*$-algebra generated by a family of partial isometries and multipliers

Kuznetsova, A. Yu. and Patrin, Ye. V. (2015) On the structure of $C^*$-algebra generated by a family of partial isometries and multipliers. Armenian Journal of Mathematics, 7 (1). pp. 50-58. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
267Kb

Abstract

In the paper we consider an operator algebra generated by a family of partial isometries associated with a self-mapping on a countable set and by multipliers. An action of the unit circle on this algebra is specified that determines its $\mathbb{Z}$-grading. Under some conditions on the mapping the algebra is isomorphic to the crossed product of its fixed point subalgebra and the semigroup $\mathbb{N}$.

Item Type:Article
Subjects:46-xx Functional analysis
ID Code:669
Deposited By:Professor Anry Nersesyan
Deposited On:27 May 2015 00:45
Last Modified:27 May 2015 00:45

Repository Staff Only: item control page